# SDR HALA2019072500370

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A330-243
- Aircraft serial: 08186
- Aircraft time: 3,728 hours, 725 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 9090120201
- Part serial: A0042917
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS / IN CRUISE ENG 2 FIRE LOOP B FAULT. // PERFORMED TSM 26-12-00-810-806-A AND TSM 26-12-00-810-826-A. ENG 2 FIRE LOOP B RESISTANCE CHECK IS SATISFACTORY. VISUAL CHECK IS GOOD. FDU 2 BITE TEST GAVE "CHK FDU ENG2 CHAN B SPLY." REMOVED AND REPLACED FDU2.
